# SDR REXA2024102901161

- Difficulty date: September 17, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SILL ANGLE IS CORRODED BETWEEN F.S. 310 TO F.S. 349. LOCATED AND DRILLED NEW ANGLE, MID CAP PN. SH670-31825-9S IAW CRJ900 SRM 51-40-11-001-001-A01.INSTALLED NEW SERVICEABLE ANGLE, MID CAP P/N: SH670-31825-9S IAW CRJ900 SRM 51-42-02-001-001-A01.
